# SDR DALA2023021501196

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 88,894 hours, 40,712 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 LHS AT S-22L (DOOR STOP #1) CRACK. CORRECTIVE ACTION: COMPLIED WITH AA 5311-01244. OK FOR SERVICE. (2628034)
